# SDR MK1Y20170913003

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 101,342 hours, 16,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T53163
- Condition: Damaged
- Location: Fuselage
- Part time: 101,342 hours, 16,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL ORIGINAL THREE P/N 143T5316-3 TRUSSES AND ONE P/N 143T5317-2 TRUSS, THE FASTENER HOLES BOTH ON STR 20R FREE FLANGE AND ON TRUSSES WERE DAMAGED.
